take anything related to hormone therapy. I am having side effects from my Arimidex already so I am very hesitant to take yet another medication that may leave me feeling achy and flu-like as well as the jaw problems associated with Fosamax. Yet I was prescribed Fosamax. I sure could use some suggestions.
Arimidex does have it's set of side effects (achings joints, swollen finger joints, some bone pain etc), but after much research and chats with the oncologists, the benefit of taking it is huge, compared to the risk of recurrence if you do not take it. See what works for you to reduce the side effects (warm bean bag, hot shower, gentle excercise etc). Once you get moving the general stiffness and joint aches are better, so try not sit for too long without getting up and stretching your body a bit. When it's bad, try use an anti-inflammatory. Hope this helps! :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 1 answer
My doctor prescribed me Sprintec, I guess its not the same as Tri-sprintec, however I have a strong?
Posted 14 Jan 2011 • 1 answer
I have breast cancer and Im talking arimidex for five years not good side affects Am I the only one?
Posted 3 Jul 2013 • 1 answer
Posted 24 Oct 2013 • 1 answer
Posted 3 Mar 2014 • 2 answers